# SDR DL76L980035

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL350, LEADING EDGE SLAT ASSY LIGHT CAME ON.  FLAP IND SHOWED HALFWAY BETWEEN UP AND 1.  LIGHT CAME ON 4 OR 5 TIMES.  AFTER SLOWING AND GOING TO FL260, NO FURTHER INDICATIONS CAME ON.  DIVERTED TO JFK.  INDICATION REOCCURRED ON DESCENT.
